MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN SHER-I-SWIV/FO; CONNECTOR, AIRWAY (EXTENSION)

TELEFLEX MEDICAL SHERIDAN SHER-I-SWIV/FO; CONNECTOR, AIRWAY (EXTENSION)
Model Number IPN048992
Medical Device Problem Codes Fracture (1260); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.From the pictures that was submitted, the defect reported by the customer "broken/cracked - double swivel connector" was confirmed.However, it is necessary to receive the physical sample to perform a proper investigation, determine root cause & implement corrective actions.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
Complaint reports that: "blue plastic tube connected to the main body is loose.Not connected properly.".
 
Additional Manufacturer Narrative
(b)(4), the customer returned one unit 5-15401 sher-i-swiv/fo for investigation.Only a cobb connector (which is a part of the swivel connector) was returned.It could not be determined if the cobb connector belonged to the bronchial or tracheal swivel connector.The et tube, suction catheters, other swivel connector, and y connector were not returned.The returned connector was visually examined with and without magnification.Visual examination of the returned sample revealed that the cobb connector was broken on the 15mm side.The cobb/swivel connector is a component purchased from a supplier.A capa was previously opened to further investigate this issue.Corrective actions were implemented under the capa on 15apr2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.
 
Event or Problem Description
Complaint reports that: "blue plastic tube connected to the main body is loose.Not connected properly." the issue was detected prior to use on a patient.

Brand Name
SHERIDAN SHER-I-SWIV/FO
Common Device Name
CONNECTOR, AIRWAY (EXTENSION)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15649767
Report Number3003898360-2022-00614
Device Sequence Number6036661
Product Code BZA
UDI-Device Identifier14026704617378
UDI-Public14026704617378
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/07/2025
Device Model NumberIPN048992
Device Catalogue Number5-15401
Device Lot Number73J2000270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown